Alert archive / Illinois / Flash Flood Warnings in 2022

Flash Flood Warning 22, NWS St. Louis, MO

July 28, 2022Madison County, Saint Clair County, Illinois; Saint Louis County, City of Saint Louis, Missouri

NWS St. Louis, MO issued this flash flood warning at Jul 28, 2022, 2:52 PM CDT for Madison County, Saint Clair County, Illinois; Saint Louis County, City of Saint Louis, Missouri. It was in force for 3 hr. 24 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 28, 2022, 2:52 PM CDT (19:52 UTC)
Expired
Jul 28, 2022, 5:45 PM CDT
In force
3 hr
Issued by
NWS St. Louis, MO
Area
Storm-based polygon
Flood severity
None

Counties Madison County, IL, Saint Clair County, IL, City of Saint Louis, MO, Saint Louis County, MO

The radar

The St Louis radar (KLSX), 23 km from the middle of the area, began a volume at 19:51 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 28, 3:04 PM CDTHEAVY RAIN 11 Nw Creve Coeur, MOOVER 1” OF RAIN IN THE LAST HOUR NEAR THE NE CORNER OF 270 AND OLIVE (CREVE COEUR). STILL RAINING.
Jul 28, 3:05 PM CDTFLASH FLOODSaint Louis, MO8 INCHES OF MOVING WATER OVER ROADWAY, CARS STUCK IN PLACE.
Jul 28, 3:16 PM CDTFLASH FLOOD2 Wnw Saint Louis, MOVIA STL FIRE DEPT OFFICIAL TWITTER: THE ROAD IS IMPASSABLE. MULTIPLE MOTORISTS/VEHICLES TRAPPED.
Jul 28, 3:17 PM CDTFLASH FLOOD2 E Saint Louis, MOVIA STL FIRE DEPT OFFICIAL TWITTER: 4700 BLOCK OF WASHINGTON - MULTIPLE PERSONS/CHILDREN TRAPPED IN A DWELLING WITH RISING FLOOD WATER.
Jul 28, 3:28 PM CDTFLASH FLOOD1 Ne Saint Louis, MOVIA STL FIRE DEPT OFFICIAL TWITTER: SEVERAL VEHICLES/MOTORISTS STRANDED IN HIGH/RISING FLOOD WATER.
Jul 28, 3:29 PM CDTFLASH FLOOD2 Se Uplands Park, MOMULTIPLE VEHICLES STUCK ON KINGSHIGHWAY BETWEEN STL AVE AND NATURAL BRIDGE.
Jul 28, 3:29 PM CDTFLASH FLOOD3 E Saint Louis, MO6 INCHES MINIMUM OF WATER ON ROADWAYS AT THIS INTERSECTION.
Jul 28, 3:32 PM CDTFLASH FLOOD1 Wsw Saint Louis, MOVIA STL FIRE DEPT OFFICIAL TWITTER: VEHICLE/MOTORIST STRANDED IN HIGH/RISING FLOOD WATER.
Jul 28, 3:32 PM CDTFLASH FLOODSaint Louis, MOVIA STL FIRE DEPT OFFICIAL TWITTER: VEHICLE/MOTORIST STRANDED IN HIGH/RISING FLOOD WATER.
Jul 28, 3:37 PM CDTFLASH FLOOD2 E Saint Louis, MOSTANDING WATER UP TO THE BOTTOMS OF CARS JUST WEST OF I-70 BRIDGE.
Jul 28, 3:49 PM CDTFLASH FLOOD1 Ene Glendale, MOVIA TWITTER WITH VIDEO INCLUDED: ROADWAY COMPLETELY UNDERWATER.
Jul 28, 3:49 PM CDTHEAVY RAIN 3.252 Wsw Saint Louis, MOTOTAL RAINFALL THUS FAR, STILL RAINING.
Jul 28, 3:59 PM CDTFLASH FLOOD2 Nw Saint Louis, MOVIA TWITTER WITH PICTURE INCLUDED: INCHES OF WATER COVERING ROADWAY AROUND THIRD DEGREE GLASS FACTORY.
Jul 28, 4:11 PM CDTFLASH FLOODSaint Louis, MOVIA TWITTER: CARS UP TO THEIR HEADLIGHTS IN WATER, STUCK ON VANDEVENTER NEAR IKEA.
Jul 28, 4:29 PM CDTFLASH FLOOD3 Ese Saint Louis, MOVIA STL FIRE DEPT OFFICIAL TWITTER: VEHICLES/MOTORIST STRANDED IN HIGH/RISING FLOOD WATER.
Jul 28, 4:30 PM CDTFLASH FLOOD2 Sse Hillsdale, MOVIA STL FIRE DEPT OFFICIAL TWITTER: VEHICLES/MOTORIST STRANDED IN HIGH/RISING FLOOD WATER.
Jul 28, 4:41 PM CDTFLASH FLOOD2 Nw Saint Louis, MOVIA STL FIRE DEPT OFFICIAL TWITTER: VEHICLES/MOTORIST STRANDED IN HIGH/RISING FLOOD WATER.
Jul 28, 4:42 PM CDTFLASH FLOOD1 E Maplewood, MOVIA STL FIRE DEPT OFFICIAL TWITTER: VEHICLES/MOTORIST STRANDED IN HIGH/RISING FLOOD WATER.
Jul 28, 4:50 PM CDTFLASH FLOOD1 Ene Lemay, MOSPOTTER SAYS RIVER DES PERES IS ALMOST BANK FULL WHERE CHIPPEWA CROSSES THE RIVER...ALSO REPORTS WATER RESCUE HAPPENING AT BROADWAY AND RIVER CITY CASINO BLVD.
Jul 28, 4:59 PM CDTFLOOD1 Wsw Brentwood, MOVIA TWITTER: WATER FROM DEER CREEK COVERING MULTIPLE LANES OF MCKNIGHT RD.
Jul 28, 5:06 PM CDTHEAVY RAIN 3.81 N Webster Groves, MOSTORM TOTAL RAINFALL, NO LONGER RAINING.
Jul 28, 5:15 PM CDTHEAVY RAIN 1.42Creve Coeur, MOVIA TWITTER WITH PICTURE: STORM TOTAL RAINFALL, RAIN HAS ENDED.
Jul 28, 5:20 PM CDTFLASH FLOOD2 Ssw Hillsdale, MOVIA TWITTER WITH VIDEO INCLUDED: INCHES OF RUNNING WATER FLOWING SOUTHBOUND ON SKINKER BLVD.
Jul 28, 5:33 PM CDTHEAVY RAIN 1.53 Nne Lemay, MOVIA TWITTER: STORM TOTAL RAINFALL, RAIN HAS ENDED.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 18 storm reports to this flash flood warning; the first came 13 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Lincoln, IL (KILX), launched 12:00Z, 7.9 hours before the alert went out and 226 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 12:00Z on 2022-07-28Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 25 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 12:00Z on 2022-07-28The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 68 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
25 J/kg
Mixed-layer CIN
-164 J/kg
Mixed-layer LCL
1375 m above ground
0-6 km bulk shear
52 kt
0-1 km storm-relative helicity
68 m²/s²
0-3 km storm-relative helicity
104 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.2

Open this sounding in Storm Lab

The text

As transmitted.

606 
WGUS53 KLSX 281952
FFWLSX
ILC119-163-MOC189-510-282245-
/O.NEW.KLSX.FF.W.0022.220728T1952Z-220728T2245Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service St Louis MO
252 PM CDT Thu Jul 28 2022

The National Weather Service in St Louis has issued a

* Flash Flood Warning for...
  Southwestern Madison County in southwestern Illinois...
  Northwestern Saint Clair County in southwestern Illinois...
  Central Saint Louis County in east central Missouri...
  Saint Louis City in east central Missouri...

* Until 545 PM CDT.

* At 252 PM CDT, Doppler radar indicated thunderstorms producing 
  heavy rain across the warned area. Between 2 and 3 inches of rain 
  have fallen. The expected rainfall rate is 1 to 2 inches in 1 
  hour. Additional rainfall amounts of 1 to 2 inches are possible in 
  the warned area. Flash flooding is ongoing in areas around the 
  I-70 corridor in St. Louis County and St. Louis City, other 
  impacts are expected to begin shortly.

  HAZARD...Flash flooding caused by thunderstorms.

  SOURCE...Radar.

  IMPACT...Flash flooding of small creeks and streams, urban
           areas, highways, streets and underpasses as well as
           other poor drainage and low-lying areas.

* Some locations that will experience flash flooding include...
  St. Louis, St. Charles, Florissant, Chesterfield, Wildwood, 
  University City, Ballwin, Granite City, Kirkwood, Maryland 
  Heights, East St. Louis, Hazelwood, Webster Groves, Ferguson, 
  Manchester, Creve Coeur, Overland, Clayton, Cahokia and Jennings.

This includes the following State Parks...
	Scott Joplin Historic Site and Horseshoe Lake State Park.

This includes the following highways...
	Interstate 70 in Missouri near exit 231.
	Interstate 44 in Missouri between exits 276 and 277.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

&&

LAT...LON 3856 9065 3868 9060 3869 9054 3873 9053
      3876 9049 3881 9046 3880 9009 3873 9006
      3852 9012

FLASH FLOOD...RADAR INDICATED
EXPECTED RAINFALL RATE...1-2 INCHES IN 1 HOUR

$$

MRM
2 follow-up statements
815 
WGUS73 KLSX 282024
FFSLSX

Flash Flood Statement
National Weather Service St Louis MO
324 PM CDT Thu Jul 28 2022

ILC119-163-MOC189-510-282245-
/O.CON.KLSX.FF.W.0022.000000T0000Z-220728T2245Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Madison IL-Saint Clair IL-Saint Louis MO-Saint Louis City MO-
324 PM CDT Thu Jul 28 2022

...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 545 PM CDT THIS 
AFTERNOON FOR SOUTHWESTERN MADISON AND NORTHWESTERN SAINT CLAIR 
COUNTIES IN SOUTHWESTERN ILLINOIS, CENTRAL SAINT LOUIS COUNTY IN 
EAST CENTRAL MISSOURI AND THE SAINT LOUIS CITY IN EAST CENTRAL 
MISSOURI...

At 324 PM CDT, Local law enforcement reported thunderstorms 
producing heavy rain across the warned area resulting in flooding of 
businesses along Washington Ave. Between 2 and 3 inches of rain have 
fallen. The expected rainfall rate is 1 to 2 inches in 1 hour. 
Additional rainfall amounts of 1 to 2 inches are possible in the 
warned area. Flash flooding is ongoing or expected to begin shortly.

HAZARD...Life threatening flash flooding. Thunderstorms producing
         flash flooding.

SOURCE...Law enforcement reported.

IMPACT...Life threatening flash flooding of creeks and streams,
         urban areas, highways, streets and underpasses.

Some locations that will experience flash flooding include...
  St. Louis, St. Charles, Florissant, Chesterfield, Wildwood, 
  University City, Ballwin, Granite City, Kirkwood, Maryland 
  Heights, East St. Louis, Hazelwood, Webster Groves, Ferguson, 
  Manchester, Creve Coeur, Overland, Clayton, Cahokia and Jennings.

This includes the following State Parks...
	Scott Joplin Historic Site and Horseshoe Lake State Park.

This includes the following highways...
	Interstate 70 in Missouri near exit 231.
	Interstate 44 in Missouri between exits 276 and 277.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

&&

LAT...LON 3856 9065 3868 9060 3869 9054 3873 9053
      3876 9049 3881 9046 3880 9009 3873 9006
      3852 9012

FLASH FLOOD...OBSERVED
FLASH FLOOD DAMAGE THREAT...CONSIDERABLE
EXPECTED RAINFALL RATE...1-2 INCHES IN 1 HOUR

$$

MRM
856 
WGUS73 KLSX 282057
FFSLSX

Flash Flood Statement
National Weather Service St Louis MO
357 PM CDT Thu Jul 28 2022

ILC119-163-MOC189-510-282245-
/O.CON.KLSX.FF.W.0022.000000T0000Z-220728T2245Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Madison IL-Saint Clair IL-Saint Louis MO-Saint Louis City MO-
357 PM CDT Thu Jul 28 2022

...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 545 PM CDT THIS 
AFTERNOON FOR SOUTHWESTERN MADISON AND NORTHWESTERN SAINT CLAIR 
COUNTIES IN SOUTHWESTERN ILLINOIS, CENTRAL SAINT LOUIS COUNTY IN 
EAST CENTRAL MISSOURI AND THE SAINT LOUIS CITY IN EAST CENTRAL 
MISSOURI...

At 357 PM CDT, The public reported thunderstorms producing heavy 
rain across the warned area producing flooding across numerous 
highways. Between 2 and 3 inches of rain have fallen. Additional 
rainfall amounts up to 1 inch are possible in the warned area, but 
rain is quickly moving east out of the area. Flash flooding is 
ongoing.

HAZARD...Flash flooding caused by thunderstorms.

SOURCE...Public reported.

IMPACT...Flash flooding of small creeks and streams, urban areas,
         highways, streets and underpasses as well as other poor
         drainage and low-lying areas.

Some locations that will experience flash flooding include...
  St. Louis, St. Charles, Florissant, Chesterfield, Wildwood, 
  University City, Ballwin, Granite City, Kirkwood, Maryland 
  Heights, East St. Louis, Hazelwood, Webster Groves, Ferguson, 
  Manchester, Creve Coeur, Overland, Clayton, Cahokia and Jennings.

This includes the following State Parks...
	Scott Joplin Historic Site and Horseshoe Lake State Park.

This includes the following highways...
	Interstate 70 in Missouri near exit 231.
	Interstate 44 in Missouri between exits 276 and 277.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

&&

LAT...LON 3856 9065 3868 9060 3869 9054 3873 9053
      3876 9049 3881 9046 3880 9009 3873 9006
      3852 9012

FLASH FLOOD...OBSERVED
EXPECTED RAINFALL RATE...1 INCH IN 1 HOUR

$$

MRM

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS St. Louis, MO wrote its last area forecast discussion before this flash flood warning went out at Jul 28, 12:47 PM CDT, 2 hours 5 minutes earlier.

Area forecast discussion, Jul 28, 12:47 PM CDT, 2 hours 5 minutes before
Area Forecast Discussion...Updated Aviation
National Weather Service Saint Louis MO
1247 PM CDT Thu Jul 28 2022

.SHORT TERM...  (Through Late Friday Afternoon)
Issued at 405 AM CDT Thu Jul 28 2022

Regional IR satellite shows convective activity lining the stalled
boundary that is draped to our south again this morning. A void
exists in the cloud cover north of the boundary extending through
central MO into central IL. Light surface flow and a higher moisture
have yielded some patchy fog with momentary visibility reductions.
The thickest has been near KUIN so far with 1-2 mile reductions.
This should last too long with additional mid to high cloud moving
in from the west. This is a result of convection driving west to
east out of CO/KS/NE.

The upper level shortwave that has given rise to convection over
NE/CO/KS and will be the primary contributor to the next round of
shower and thunderstorm potential this afternoon into this evening.
This shortwave runs just ahead of a south bound cold front extending
southwest of the upper closed low over Canada and into the central
plains. The shortwave initially interacts with a weak surface low
over central plains early this morning before ejecting eastward into
the Ozarks this afternoon.

Abundant surface moisture will be in place with dewpoints in the low
to mid-70s across the area. HREF mean PWAT values peak around 2.2
inches south of I-70, providing another good signal for moisture-
loaded thunderstorms with heavy rain potential with ample lift
extending through the mid and upper levels. Cloud cover will be one
of the limiting factors as mid to high cloud stream west to east
from decayed convection. Despite this, there is plenty of warm,
moisture air to aid at least some destabilization with HREF SBCAPE
at 40-70 percent probability of exceeding 2000 J/kg in an uncapped
environment. That said, another limiting factor will be the
unidirectional westerly flow with 0-6km shear around 25 knots.
Provided the high moisture, destabilization and ample lift,
thunderstorms should have not problem developing. While low level
lapse rates are around 8C, poor mid-level lapse rates do little to
support hail. Therefore, what develops will likely be multi-
cellular, precipitation-loaded thunderstorms that exhibit an
isolated damaging wind gust potential between 19z and 00z, limited
to far southeast MO and southwest IL. Some storm potential may run
as far north as I-70, but will have far less support for much more
than isolated to widely scattered coverage.

The upper level low make good eastward progress heading into eastern
section of Canada by midday Friday after a surface cold front pushes
through the area. As has been the case the past several days, the
upper pattern continues to send upper troughs southward. By this
time, surface high pressure builds in behind the cold front and
reinforces much of the thunderstorm potential further south.
Conditions will trend cooler, drier and less active to round out the
week. The only exception will be across far southeast MO and
southern IL when some activity may linger.

Maples

.LONG TERM...  (Friday Night through Wednesday)
Issued at 405 AM CDT Thu Jul 28 2022

The main challenge will be handling precipitation potential late
this weekend into next week. We then shift back to heat with 90s
edging back in by Monday/Tuesday.

The upper closed low moves over eastern sections of Canada late
Friday into Saturday, while a stalled surface boundary remains
parked across KY/TN/AR. The boundary remains active with the common
diurnal uptick in thunderstorm activity. Meanwhile, a reinforcing
cold front drops north to south behind the departing upper low with
surface high pressure centered over IL. The front, in tandem with
the surface high, provide promise to a dry Saturday for at least
areas north of I-70. There is more likely to be a sharp cutoff to
the northern extent of the precipitation potential. Southern
sections of MO/IL stand the best chance of seeing additional
rainfall, but the potential quickly tapers off toward I-70. NBM has
been rather bullish in spreading precipitation too far north and
adjustments were made to limit the northward extent. What is
currently forecast may still be a bit too far north. Northeasterly
flow rotating around the surface high, along with low probabilities
for measurable precipitation lend confidence to most area staying dry
through Saturday.

By Sunday the surface high moves further east as an upper level
shortwave traverses MO/AR border. Mid-level flow turns out of the
west-southwest and attempts to carry moisture northward. Any
northward advancement does look extremely slow with rather weak
transport vectors. Both the trajectory and magnitude of moisture
transport lean toward another dry day for at least the northern half
to two-thirds of the CWA. Any precipitation potential looks to be
across the far south. Likely PoPs currently cover sections of the
forecast area south of I-70, which may be too high, as well. Further
collaboration with neighboring offices yielded a hold on adjustments
for now. If trends stick, further reduction to PoPs may be needed,
especially to the northern extent of potential.

Heading into next week, the upper ridge axis over the intermountain
west initially results in west-northwest flow aloft. A few weaker
disturbances become embedded in the mean flow, sending weak upper
troughs into the region which stall through the Midwest. Ensemble
guidance largely favors a dry forecast with little support for any
more than isolated activity Monday. The bigger story will be the
eastward transition of the upper ridge, marking the beginning of a
warm-up and return to the 90s. While it is still a bit far out, both
ECM/GFS show a 593-595 dam upper ridge building overhead by midweek
with south/southwest surface to mid-level flow. This is
climatologically conducive for above normal temperatures with
ensemble spread (4-6 degrees) being rather small even at that
distance in time. There is the potential for a late summer heat wave.

Maples

&&

.AVIATION...  (For the 18z TAFs through 18z Friday Afternoon)
Issued at 1247 PM CDT Thu Jul 28 2022

Showers and thunderstorms continue to develop into a west-to-east
oriented cluster that is expected to impact KJEF through the
beginning of the TAF period and then St. Louis metro terminals in
the next hour or two as they move generally eastward. Associated
thunderstorms could lead to periodic MVFR to IFR flight conditions.
Through this evening, the cold front responsible for these showers
and thunderstorms is forecast to progress south of all terminals
leading to the return of dry and VFR flight conditions at all
terminals. Any showers and thunderstorms tonight through Friday
should to the south. Winds will generally become more northerly to
north-northeasterly between this afternoon and early Friday morning
behind the southward-advancing cold front.

Pfahler

&&

.LSX WATCHES/WARNINGS/ADVISORIES...
MO...None.
IL...None.
&&

WFO LSX
Hazardous weather outlook, Jul 28, 4:13 AM CDT, 10 hours 39 minutes before
Hazardous Weather Outlook
National Weather Service St Louis MO
413 AM CDT Thu Jul 28 2022

ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027-
034>036-041-042-047>052-059>065-072>075-084-085-099-290915-
Greene IL-Macoupin IL-Montgomery IL-Bond IL-Fayette IL-Clinton IL-
Marion IL-Washington IL-Randolph IL-Adams IL-Brown IL-Pike IL-
Calhoun IL-Jersey IL-Madison IL-Saint Clair-Monroe IL-Knox MO-
Lewis MO-Shelby MO-Marion MO-Monroe MO-Ralls MO-Pike MO-Boone MO-
Audrain MO-Moniteau MO-Cole MO-Osage MO-Callaway MO-Montgomery MO-
Lincoln MO-Gasconade MO-Warren MO-Saint Charles MO-Franklin MO-
Saint Louis MO-Saint Louis City MO-Jefferson MO-Crawford MO-
Washington MO-Saint Francois MO-Sainte Genevieve MO-Iron MO-
Madison MO-Reynolds MO-
413 AM CDT Thu Jul 28 2022

This Hazardous Weather Outlook is for portions of eastern and
central Missouri as well as west central and southwest Illinois.

.DAY ONE...Today and tonight.

There is a chance of thunderstorms along and south of I-70 this
afternoon and evening. Isolated strong to severe storms are possible
mainly over southeast Missouri and southwest Illinois this afternoon
and evening. The primary threat is damaging wind.

Chances for thunderstorms continue tonight over sections of southeast
Missouri and southwest Illinois.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

There is a chance for thunderstorms over southeast Missouri and
southwest Illinois Friday and Saturday.

There is a chance for thunderstorms over portions of the area Sunday
through Tuesday.

Heat and humidity builds for next week with heat index values
potentially reaching dangerous levels Tuesday and Wednesday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

Maples

The office that day

Everything else NWS St. Louis, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 28, 2:03 PM CDTAreal Flood AdvisoryLSXMadison, Monroe, Saint Clair3 hr
Jul 28, 3:21 PM CDTFlash Flood WarningLSXMadison, Monroe, Saint Clair4 hr
Jul 28, 4:18 PM CDTAreal Flood AdvisoryLSXClinton, Madison, Marion, Saint Clair, Washington12 min
Jul 28, 4:30 PM CDTFlash Flood WarningLSXClinton, Madison, Marion, Saint Clair, Washington3 hr
Jul 28, 5:44 PM CDTAreal Flood WarningLSXMadison, Saint Clair4 hr
Jul 28, 2:14 PM CDTAreal Flood AdvisoryLSXJefferson, Saint Francois, Washington3 hr

Nearby

Flash Flood Warnings in Illinois, 2022Flash Flood Warnings in Missouri, 2022Every flash flood warning in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.